# SDR FDEA201907181626

- Difficulty date: July 18, 2019
- Submitted: August 3, 2019
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 45,975 hours, 24,016 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: A5714129800100
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SIGNAL WAS FOUND AT RH WING FRONT SPAR RIB9 "S" HOLE AFTER ROTO-TEST   INSPECTION COMPLIED WITH FEDEX EA: 6-5710-T0347649 P1, TITLE: WINGS - BASIC WING STRUCTURE - RH   WING RIB 9 HOLE  S/163 CRACK INDICATION - REPAIR, EO 6-5710-7-5001, SB A300-57-6037.   REPAIRED THE CRACKED HOLE S AT RH WING FRONT SPAR RIB 9.THE REPAIR CATEGORY   WAS TBD.  6 MONTHS REPAIR LIFE LIMITATION PER RDAS REF: 80639089/004/2019. TITLE:   CRACK INDICATION, FRONT SPAR LOWER FLANGE, RIB 9 JOINT, RH WING.  MAJOR REPAIR IAW FEDEX GMM 6-2-100
